# SDR CA100617006

- Difficulty date: June 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 2660162401
- Condition: Mismanufactured
- Location: Oil Cool Blower
- Component: Oil Cool Blower, Bell
- Component part number: 212062514101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IMPELLER ON OIL COOLER BLOWER ASSY  MANUFACTURED INCORRECTLY FROM MFG.  CTR SPLINED HUB MACHINED TOO HIGH, CAUSING IMPELLER TO RUB ON OUTER STATOR HSG.  PART RETURNED TO MFG FOR WARRANTY.
